# SDR ASAA2016112418812

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 37,654 hours, 11,223 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Clamp
- Part number: BACC10EL3
- Condition: Broken
- Location: Wire
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TANK REFUEL INDICATOR INOPERATIVE.  ACFT GROUNDED.   ACCOMPLISHED TEST IAW AMM SUBTASK 28-41-61-710-003. NO FAULTS NOTED. AS PRECAUTIONARY CLEANED INDICATOR CONNECTOR WITH CONTACT CLEANER. FOUND CLAMP THAT HOLDS INDICATOR BROKEN, WOULD NOT TIGHTEN. INSTALLED NEW CLAMP. INSTALLED INDICATOR IAW AMM TASK 28-41-61-400-801.
